# SDR AALA202505099425

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 35,673 hours, 15,427 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Faulty
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER FUEL TANK QUANTITY UNRELIABLE. NEED VERIFICATION OF HOW MUCH FUEL IS IN CENTER TANK. REMOVE AND REPLACED CENTER TANK PROBES 1 THROUGH 8 (AALA202505099098), (AALA202505096093), (AALA202505090080), (AALA202505097875), (AALA202505093268), (AALA202505098401), (AALA202505094794), (AALA202505099425) AND SPAR PENETRATION CONNECTOR (AALA202505090646). PER AMM 28-41-21-401 AND AMM 28-41-42-401. BITE CHECKS GOOD, ACCOMPLISHED TAXI CHECK, QUANTITY REMAINED STABLE.
